# SDR USAA040705

- Difficulty date: September 21, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT,Q2, FLOOR SUPPORT .1250 INCH X .2500 INCH AREA, CORROSION, LEVEL 1; TASK NR C53-107-02.  FLOOR SUPPORT, BETWEEN STA 312 AND 344, APPROX.  10 INCHES LT OF CENTER.  CLEANED, TREATED, PRIMED AND REPLACED FLOOR SUPPORT IAW SRM 53-10-06B.
